Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sedating effects of Zoloft

Posted by Jacqui on April 29, 1999, at 2:58:25

In reply to Re: Sedating effects of Zoloft, posted by Rosanna on August 19, 1998, at 11:09:30

> What time of the day do you take the zoloft?It made me sleepy when I took it in the morning,but,my doctor said to change to night time.You still get the beneficial effects,and sleep right through the night.

i found your response to Zoloft interesting. I have been taking 50 mg's for almost 6 weeks now. i can sleep 16 hours a day if I let myself. If I get 10 hours of sleep , wake up, eat breakfast...I can go right back to sleep. I do take my pill in the morning but I am afraid if I take it at night I would forget to take it regularly. Maybe I will try it.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jacqui thread:39